# SDR YENA20140330067

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 14,078 hours, 8,607 cycles
- System (JASC): 3080 · Ice Detection
- Part: Anti-Ice System
- Condition: Failed
- Part time: 14,078 hours, 8,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ANTI ICE 1 FAILED & ANTI ICE I ENG 2 FAILED, ACCOMPANIED BY A STRONG ODOR, QRH ACCOMPLISHED.  ODOR DISSIPATED.  F/A 1 SAID FAINT ODOR RETURNED.  AT 500 FT ON APPROACH, BLEED 2 FAIL CAUTION AND DURING LANDING ICE DETECTOR 1 FAILED CAUTION ON EICAS.
